Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#264882] of Guillermo Sapiro

Papers Published

  1. Kimmel, R; Sapiro, G, Shortening three-dimensional curves via two-dimensional flows, Computers & Mathematics with Applications, vol. 29 no. 3 (1995), pp. 49-62, ISSN 0898-1221
    (last updated on 2017/12/16)

    Abstract:
    In this paper, a curve evolution approach for the computation of geodesic curves on 3D surfaces is presented. The algorithm is based on deforming, via the curve shortening flow, an arbitrary initial curve ending at two given surface points. The 3D curve shortening flow is first transformed into an equivalent 2D one. This 2D flow is implemented, using an efficient numerical algorithm for curve evolution with fixed end points. © 1995.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320